Rendiconti del Seminario Matematico della Università di Padova
Full-Text PDF (93 KB) | Metadata | Table of Contents | RSMUP summary
Effective Convergence Bounds for Frobenius Structures on ConnectionsKiran S. Kedlaya and Jan Tuitman (1) University of California, San Diego, La Jolla, USA
(2) Oxford University, UK
Consider a meromorphic connection on P1 over a p-adic field. In many cases, such as those arising from Picard-Fuchs equations or Gauss-Manin connections, this connection admits a Frobenius structure defined over a suitable rigid analytic subspace. We give an effective convergence bound for this Frobenius structure by studying the effect of changing the Frobenius lift. We also give an example indicating that our bound is optimal.
No keywords available for this article.
Kedlaya Kiran, Tuitman Jan: Effective Convergence Bounds for Frobenius Structures on Connections. Rend. Sem. Mat. Univ. Padova 128 (2012), 7-16. doi: 10.4171/RSMUP/128-2